# SDR 2DYA20210317000

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767336
- Aircraft serial: 25193
- Aircraft time: 99,652 hours, 15,796 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT WALK-AROUND MAINTENANCE FOUND  R/H ENGINE PYLON INBOARD NACELLE STRUT ACCESS DOOR MISSING. MAINTENANCE TRANSFERRED TO DMI 36N-21-0002, CDL 54-53-02. EXP 07/15/21 PLACARD INSTALLED PER GMM-002 UPDATED.
